Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Bernard Dwork
Title: Generalized hypergeometric functions
Additional book information: Clarendon Press, Oxford, 1991, 188 pp. US$63.00. ISBN 0-19-853565-8.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Alan Adolphson
Journal: Bull. Amer. Math. Soc. 29 (1993), 279-282
American Mathematical Society